# SDR DALA12002283278

- Difficulty date: June 25, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 25,635 hours, 12,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND ROW 5C EMERGENCY PATH LIGHT INOPERATIVE.  MAINTENANCE REPLACED LIGHT ASSEMBLY AND FUNCTIONAL CHECK WAS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
